I am currently taking 525mg of effexor xr and have been for the last four months. For a number of years prior to this I have been taking a range of doses from 150 mg upwards. I am also taking Lumin, Paxam, Abilify, Lamogine, Eutrosig, Lyrica, Presin, Modavigil and Dexamphetamine. I think the side effects I am now having are related to the increased dose of effexor. I want to reduce the dose down to 225mg. How quickly can I do this and what can I expect? Also are there others out there taking such a cocktail of medication? How do I get off them?
I don't really know what the other meds are that you are taking. I'd be really careful decreasing the Effexor though...it could be difficult, depending on how you might react. I would ask the doctor first instead of doing your own thing.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.